Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 23, 2008, 11:41 PM CDT for Collin County, Hunt County, Texas. It was in force for 94 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 11:41 PM CDT (04:41 UTC)
- Expired
- Apr 24, 2008, 1:15 AM CDT
- In force
- 94 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 11:55 PM CDT | FLASH FLOOD | Melissa, TX | A DUPLEX WAS FLOODED ON HIGHWAY 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2107 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 240443
FFWFWD
TXC085-231-240645-
/O.NEW.KFWD.FF.W.0030.080424T0441Z-080424T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS
HUNT COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 145 AM CDT
* AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF COLLIN AND HUNT COUNTIES
MOVING NORTHEAST AT 28 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 145 AM CDT. NEARLY 1.5 INCHES OF RAIN HAS FALLEN IN MCKINNEY
SINCE 10 PM.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CADDO MILLS...GREENVILLE...CELESTE AND CAMPBELL.
USE CAUTION WHEN DRIVING AT NIGHT WHEN IT IS DIFFICULT TO RECOGNIZE
HIGH WATER OVER ROADS.
LAT...LON 3300 9680 3339 9683 3337 9638 3334 9636
3337 9622 3336 9590 3298 9589
TIME...MOT...LOC 0441Z 231DEG 24KT 3319 9638
$$1 follow-up statement
000
WGUS74 KFWD 240615
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT THU APR 24 2008
TXC085-231-240624-
/O.CAN.KFWD.FF.W.0030.000000T0000Z-080424T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNT TX-COLLIN TX-
114 AM CDT THU APR 24 2008
...THE FLASH FLOOD WARNING FOR COLLIN AND HUNT COUNTIES IS
CANCELLED...
THE THREAT OF HEAVY RAINFALL HAS ENDED ACROSS THE WARNED
AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3300 9680 3339 9683 3337 9638 3334 9636
3337 9622 3336 9590 3298 9589
TIME...MOT...LOC 0614Z 231DEG 24KT 3358 9580
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 8:36 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 23, 8:36 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 836 PM CDT WED APR 23 2008 .UPDATE... MCS CONTINUES TO ORGANIZE AS COLD POOL INTENSIFIES FROM TREMENDOUS CONVECTIVE OVERTURNING. BOW ECHO NOW FORMING SOUTHWEST OF THE METROPLEX AND THIS WILL CONTINUE TO TRACK EAST WITH WIND DAMAGE THE PRIMARY THREAT. TRAILING LINE OF CONVECTION CONTINUES THROUGH EASTLAND COUNTY. EXPECT THAT AS LOW LEVEL JET INTENSIFIES...LINE OF STORMS WILL SAG SOUTHEAST INTO SOUTHERN CWA AND HAVE RAISED POPS THERE. HAVE ALSO MENTIONED HEAVY RAINFALL ACROSS MUCH OF THE CENTRAL CWA WHERE MERGER OF STORMS OVER GRANDBURY REMINISCENT OF THE MAYFEST STORM. CLEARED THE TOR WATCH FROM THE NW CWA...BUT OTHERWISE SEVERE THREAT CONTINUES OVER MUCH OF NORTH TEXAS. TR.92 && .PREV DISCUSSION... /ISSUED 634 PM CDT WED APR 23 2008/ UPDATE... UPDATING FOR NEW TORNADO WATCH. POTENTIAL EXISTS FOR MCS/BOW ECHO EVOLUTION OUT OF WESTERN CONVECTION AS EVERYTHING TRACKS EAST. TORNADO THREAT IS LIKELY LOWER OVER THE EASTERN ZONES WHERE LOW LEVEL SHEAR IS WEAKER AND CONVECTIVE MODE WILL BECOME LESS DISCRETE. NO SIGNIFICANT CHANGES TO CURRENT FORECAST ATTM. TR.92 PREV DISCUSSION... /ISSUED 630 PM CDT WED APR 23 2008/ UPDATE... 630 PM. STRONG SHORTWAVE PUSHING ACROSS THE REGION THIS EVENING WITH INTENSE CONVECTION ALONG AND NORTH OF A KDFW-KMAF LINE AND ACROSS MUCH OF OKLAHOMA. CONVECTION SHOULD DIMINISH AFTER 08Z AS THE WAVE EXITS THE REGION. DRYLINE SETTING UP OUT WEST FOR TOMORROW...BUT CONVECTION IS EXPECTED THE REMAIN TO THE WEST. LARGE TSRA COMPLEX WEST OF THE METROPLEX SHOULD MOVE ACROSS THE KDFW TRACON THROUGH 03Z...AFFECTING METROPLEX TAF SITES 01-03Z. WE WILL LIKELY ISSUE AN AWW FOR STRONG WINDS/LARGE HAIL/CG LIGHTING DURING THIS EVENING. RESIDUAL ACTIVITY (VCTS) POSSIBLE AFTERWARD THROUGH 08Z. HAVE KEPT CIGS 030-040 MOST OF THE NIGHT WITH MINOR 6SM HZ 08-15Z. KACT SHOULD FAIR BETTER WITH RESPECT TO CONVECTION...BUT MVFR CIGS ARE EXPECTED OVERNIGHT THROUGH MIDDAY THURSDAY. WINDS SOUTH 13-18KT THIS TAF CYCLE BUT STRONG AND GUSTY DURING CONVECTION. 75 PREV DISCUSSION... 328 PM. PER 18Z SOUNDING CAP REMAINS IN PLACE. IT WEAKENED AS THIS MORNING/S VORT MAX MOVED OVER BUT DID NOT MIX OUT COMPLETELY. THIS VORT MAX IS CURRENTLY KICKING UP STORMS IN NORTHEAST TX AND IS LIKELY NO LONGER A FACTOR FOR OUR AREA. LATE THIS AFTN/EVENING EXPECT NEW ENERGY TO MOVE ACROSS N CNTRL TX/WRN N TX AND PRODUCE NEW STORMS...ESPECIALLY IN OUR NW THRU W COUNTIES. THIS ENERGY IS ALREADY HELPING WEST TX STORMS GET GOING BUT IT CURRENTLY HAS LOTS OF HELP FROM LVL UPSLOPE FLOW AS WELL. PRECIP SHOULD LAST THROUGH EARLY MORNING...ESPECIALLY NEAR THE RED RIVER AND OKLAHOMA WHERE THE DYNAMICS ARE STRONGER. LARGE HAIL IS THE MAIN THREAT WITH DAMAGING WINDS AS WELL...BUT INCREASING SHEAR THIS EVENING MAY ALLOW AN ISOLATED TORNADO THREAT MAINLY IN THE NORTHWEST THRU WEST. THURSDAY SHOULD BE DRY MOST AREAS. DRY LINE SHOULD STAY WEST OF US BUT WITH GOOD SHEAR AND INSTABILITY ISOLATED SEVERE STORMS MAY KICK OFF THERE THURSDAY AFTN. IF THEY DRIFT EAST THEY SHOULD BE WEAKENING AS THEY HIT THE CAPPED AIR OVER N TX BUT MAY LAST INTO OUR WESTERN COUNTIES. I ADDED ISOLD THUNDERSTORMS IN THE WEST THURS AFTN/EVE TO ACCOUNT FOR THESE STORMS. NEXT COLD FRONT PROGGED TO MOVE ACROSS N TX ON FRIDAY BEGINNING MID MORNING IN THE NORTHWEST. FRONT STALLS JUST SOUTH OF OUR AREA AND KEEPS LOW THREAT OF POPS ACROSS SOUTH THRU SATURDAY. ANOTHER COLD FRONT MOVES THRU SUNDAY WITH MORE POPS. THEN MODELS PROG US TO DRY OUT BY SUNDAY EVENING AND THAT SHOULD CONTINUE THRU DAY 7. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 85 67 78 58 / 100 10 10 30 30 WACO, TX 68 86 68 79 60 / 60 10 10 30 50 PARIS, TX 66 82 65 74 56 / 90 20 10 30 30 DENTON, TX 66 85 67 77 55 / 100 10 10 20 20 MCKINNEY, TX 66 85 67 78 55 / 90 10 10 30 30 DALLAS, TX 67 86 68 78 59 / 90 10 10 30 30 TERRELL, TX 67 85 66 77 59 / 80 10 10 30 40 CORSICANA, TX 67 85 67 79 60 / 70 10 10 30 50 TEMPLE, TX 67 86 67 80 60 / 40 10 10 30 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
In the hours before
Special weather statement, Apr 23, 10:42 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT WED APR 23 2008
TXZ118-240415-
TARRANT TX-
1042 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN TARRANT COUNTY
AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SAGINAW TO 3 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 29 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BEDFORD...COLLEYVILLE...
EULESS...GRAPEVINE...HALTOM CITY...HASLET...HURST...KELLER...NORTH
RICHLAND HILLS...RICHLAND HILLS...SOUTHLAKE AND WATAUGA.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9744 3299 9703 3284 9703 3283 9703
3278 9703 3277 9703 3275 9722
TIME...MOT...LOC 0342Z 258DEG 25KT 3295 9733 3278 9719
13Local storm report, Apr 23, 10:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT WED APR 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL DAWSON 31.89N 96.71W
04/23/2008 E1.00 INCH NAVARRO TX EMERGENCY MNGR
QUARTER SIZED HAIL IN DAWSONSpecial weather statement, Apr 23, 10:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT WED APR 23 2008
TXZ157-240430-
CORYELL TX-
1056 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MCGREGOR TO 17 MILES WEST OF GATESVILLE...MOVING SOUTHEAST AT 37 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3107 9791 3149 9810 3168 9767 3133 9742
3130 9748 3127 9751 3126 9755 3126 9756
3124 9758
TIME...MOT...LOC 0356Z 318DEG 32KT 3146 9752 3142 9800
82/JLDSpecial weather statement, Apr 23, 11:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CDT WED APR 23 2008
TXZ157-159-240500-
MCLENNAN TX-CORYELL TX-
1130 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CORYELL COUNTY
MCLENNAN COUNTY
AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
BELLMEAD TO 9 MILES EAST OF GATESVILLE...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BRUCEVILLE-EDDY...CRAWFORD...FORT GATES...HALLSBURG...
HEWITT...LACY-LAKEVIEW...LORENA...MART...MCGREGOR...MOODY...
NORTHCREST...RIESEL...ROBINSON...WACO...WOODWAY AND MOTHER NEFF STATE
PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3133 9741 3128 9751 3142 9775 3176 9697
3153 9681 3125 9734
TIME...MOT...LOC 0430Z 273DEG 30KT 3163 9688 3140 9755
13Special weather statement, Apr 23, 11:32 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT WED APR 23 2008
TXZ135-146-240530-
HENDERSON TX-NAVARRO TX-
1132 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN NAVARRO COUNTY
WESTERN HENDERSON COUNTY
AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
CORSICANA TO 13 MILES EAST OF CORSICANA TO 15 MILES SOUTHEAST OF
CORSICANA...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...ATHENS...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...NAVARRO...SEVEN POINTS...TOOL AND TRINIDAD.
WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3188 9638 3222 9663 3230 9644 3233 9641
3234 9643 3237 9640 3236 9580 3206 9567
3202 9605 3193 9622
TIME...MOT...LOC 0432Z 264DEG 31KT 3227 9636 3213 9623
3197 9622
85/NHLocal storm report, Apr 23, 11:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT WED APR 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG HUBBARD 31.85N 96.80W
04/23/2008 HILL TX AMATEUR RADIO
ONE TREE DOWN IN TOWN AND ANOTHER DOWN 4 E HUBBARD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Apr 23, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 39 min |
| Apr 23, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 65 min |
| Apr 23, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 60 min |
| Apr 23, 7:26 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 23, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 30 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 40 min |
| Apr 23, 7:54 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Apr 23, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 66 min |
| Apr 23, 8:04 PM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| Apr 23, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 52 min |
| Apr 23, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 46 min |
| Apr 23, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 23, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson, Tarrant | 50 min |
| Apr 23, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 42 min |
| Apr 23, 8:43 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 2 hr |
| Apr 23, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 61 min |
| Apr 23, 8:51 PM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 23, 8:55 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 50 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 52 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 67 min |
| Apr 23, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 39 min |
| Apr 23, 9:20 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 115 min |
| Apr 23, 9:26 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 64 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 42 min |
| Apr 23, 9:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Hill, Johnson, Somervell | 113 min |
| Apr 23, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 32 min |
| Apr 23, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 44 min |
| Apr 23, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 64 min |
| Apr 23, 10:14 PM CDT | Special Weather Statement | FWD | Coryell, Hill, McLennan | 31 min |
| Apr 23, 10:20 PM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Apr 23, 10:23 PM CDT | Special Weather Statement | FWD | Coryell | 37 min |
| Apr 23, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 63 min |
| Apr 23, 10:30 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 60 min |
| Apr 23, 10:40 PM CDT | Special Weather Statement | FWD | Ellis | 65 min |
| Apr 23, 10:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 23, 10:52 PM CDT | River Flood Warning | FWD | Parker | 12 hr |
| Apr 23, 10:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Apr 23, 11:06 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 54 min |
| Apr 23, 11:11 PM CDT | High Wind Warning | FWD | Collin, Delta, Denton, Fannin, Grayson, Hopkins and 4 more | 4 hr |
| Apr 23, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 67 min |
| Apr 23, 11:30 PM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Apr 23, 11:32 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 58 min |
| Apr 23, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 47 min |
| Apr 23, 11:58 PM CDT | Special Weather Statement | FWD | Falls, McLennan | 32 min |
| Apr 24, 1:29 AM CDT | River Flood Warning | FWD | Collin | 24 hr |
| Apr 24, 4:44 AM CDT | River Flood Warning | FWD | Dallas | 13 hr |
| Apr 24, 10:39 AM CDT | River Flood Warning | FWD | Navarro | 58 hr |
| Apr 24, 10:39 AM CDT | River Flood Warning | FWD | Dallas | 46 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.